# SDR 04FDEA01528

- Difficulty date: May 28, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N68051
- Make and model: Doug DC-10-10
- Aircraft serial: 47805
- Aircraft time: 65,001 hours, 28,730 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clip
- Part number: ARB21762
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CLIPS CRACKED INSIDE NR 3 FUEL TANK PLATE 634AT.  REMOVED AND REPLACED CLIPS IAW SRM 51-33-01 AT MAE.
